USP Electronic Research Repository

Stability of a system of Volterra integro-differential equations

Vanualailai, Jito and Nakagiri, S. (2003) Stability of a system of Volterra integro-differential equations. Journal of Mathematical Analysis and Applications, 281 (2). pp. 602-619. ISSN 0022-247X

Full text not available from this repository.

Abstract

Using new and known forms of Lyapunov functionals, this paper proposes new stability criteria for a system of Volterra integro-differential equations.

Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Mereoni Camailakeba
Date Deposited: 24 Apr 2003 02:42
Last Modified: 04 May 2012 16:46
URI: http://repository.usp.ac.fj/id/eprint/2845
UNSPECIFIED

Actions (login required)

View Item